# SDR CA040927009

- Difficulty date: September 17, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 28,368 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R304
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Bracket
- Part number: C2TP159
- Condition: Cracked
- Location: Lt Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK LOCATED ON THE REAR FACE OF THE LT STAB ATTACH BRACKET, THE CRACK PARALLELS THE OB ATTACH FLANGE (ANCHOR NUT ATTACH SIDE) FOR 1.3750. THE CRACK HAD STARTED AT THE TOP OF THE STAB ATTACH BRACKET AND HAD WORKED ITS WAY DOWN. THE CRACK ON THE BRACKET WAS ONLY VISIBLE ONCE THE BRACKET WAS REMOVED FROM THE FRONT SPAR FOR SPECIAL INSPECTION CF-91-42.
